# SDR FDEA2020082691837

- Difficulty date: August 9, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT   HAND WING FIXED LEADING EDGE CORNER 11 OF FUEL ACCESS DOOR , FORWARD INBOARD   CORNER APPROXIMATELY 1/4 INCHES LENGTH AT XOS 610 .  AT LEFT HAND WING FIXED LEADING EDGE CORNER 11 OF FUEL ACCESS DOOR , FORWARD   INBOARD CORNER AT XOS 610 REPAIR CARRIED OUT AS PER SRM 57-40-01-2R FIGURE 201   REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL VISUAL INSPECTION   REQUIRE NEXT C CHECK NOT EXCEEDING 24 MONTHS WITH REPETITIVE INSPECTION EVERY C   CHECK NOT EXCEEDING EVERY 24 MONTHS AS PER SRM 57-40-01-2R TABLE 204 FIGURE 201   REPAIR 18.
